MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Model Number MMT-1715K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that the customer experienced hyperglycemia with a blood glucose value of 214 mg/dl at the time of the event and reported damage to the insulin pump's retainer ring.Troubleshooting was partially performed and later declined and found that the reservoir was able to lock in place when inserted into the pump.No further patient complications were reported.The customer will discontinue using the device and was advised to revert to the backup plan as per healthcare professional instructions.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Information provided in the initial report in section g4 was submitted with incorrect 'aware date'.The aware date should be considered as '25-jan-2023'.

Brand Name
630G INSULIN PUMP MMT-1715K 630G BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
justin ellis
ceiba norte ind. park #50 road
juncos 00777--386
7635265677
MDR Report Key17016202
Report Number2032227-2023-210536
Device Sequence Number6579842
Product Code OZO
UDI-Device Identifier00763000190439
UDI-Public(01)00763000190439(17)211228
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2021
Device Model NumberMMT-1715K
Device Catalogue NumberMMT-1715K
Device Lot NumberHG32LJV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/29/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale
Patient Weight64 KG